# SDR YENA2025090500915

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 37,976 hours, 7,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#323, JFK-LAX. "STRONG "DIRTY SOCK" SMELL ON FLIGHT DECK ON DESCENT FROM 10,000' TO THE GROUND. SMELLED ON FLIGHT DECK ONLY. ( APU SYSTEM )" (SUPPLEMENTAL INFORMATION TO FOLLOW)
